# SDR 9610386623

- Difficulty date: May 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N623US
- Make and model: Boeing 747251B
- Aircraft serial: 21705
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND CEILING EMERGENCY LIGHTS INOPERATIVE AT DOOR 3L, 2R AND 2L.  FOUND BOTH EXIT SIGNS AT NR 3 GALLEY INOPERATIVE AND EMERGENCY FLOOR TRACK LIGHTING INOPERATIVE ON BOTH SIDES OF ZONE-D.  REPLACED BATTERY PACKS, OPERATIONAL CHECK GOOD.
